# SDR AU001204

- Difficulty date: December 20, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Cessna 172A
- Engine: Cont O300C
- Propeller: Mcauly 1C172EM
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Misinstalled
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD LH FLAP RETRACTION CABLE AND RH AILERON CABLES CROSSEDOVER EACH OTHER UNDER THE FLOOR BEHIND THE LANDING GEAR BULKHEAD. FLAP AND AILERON CABLES INCORRECTLY FITTED TO BOTH LOWER OUTERAND LH AND RH PULLEYS BEHIND THE CABIN DOORS. AILERON CABLE STRANDS WORN. PERSONNEL/MAINTENANCE ERROR.
